daa no sleep
- 03-17-2012, 12:05 PM
daa no sleep
been taking daa for about 5 days . and noticed ive been sleeping very little and almost not at all. what should iy do. iy do feel amped at the gym and would rather not stop using it.
any one else have this issue ?GAME ON! MOVAH FUKAZ!
- 03-17-2012, 12:15 PM
You could add Endosurge that complements strength gains with DAA, lowers prolactin levels that get increased during DAA use and will put you to sleep as well.
- 03-17-2012, 12:17 PM
Originally Posted by ahh123GAME ON! MOVAH FUKAZ!
03-17-2012, 12:38 PM
Do u split up the dose or just take 1 dose in the morning?
03-17-2012, 01:51 PM
it so 3g when it get upOriginally Posted by kokobeware2
GAME ON! MOVAH FUKAZ!
03-17-2012, 01:57 PM
yea i have been taking DAA and Erase all right before i go to sleep and i think it makes me restless.
03-17-2012, 02:18 PM
"The only good is knowledge and the only evil is ignorance." - Socrates
03-17-2012, 03:54 PM
I split my 3g dose up with 1.5 in the morning and 1.5 in the mid afternoon. If I take all 3 at once, I feel too amped. There is no way I could take it in the evening or I would never sleep.
03-17-2012, 07:21 PM
check out purus labs D-POL. i have been using for a week and have had no problems sleeping. RESULTS ARE VERY GOOD.
03-17-2012, 07:55 PM
Stop taking it at night. Some of us just can't take test boosting products at night, and it sounds like you're in the same boat. Just take it in the morning or around noon, it doesn't matter the time of day as long as you get your 3g in
03-17-2012, 08:37 PM
I always take mine right before I sleep - never had any issues with that.
03-17-2012, 09:16 PM
03-19-2012, 01:02 AM
03-19-2012, 03:44 AM
03-19-2012, 06:37 AM
not so uncommon , if you google "daa sleep" you find a few ppl with the same problem. but no answers.Originally Posted by Clickster
most ppl stop using daa. I thing it turned out to be an adjustment phase. I still take daa. but now I sleep fine. the restless nights started at the first dose. and about a week later now, I sleep ok
03-19-2012, 08:56 AM
Yeah, most people I know that take it, get a rush or power feeling shortly after taking it. It is part of the reason that some people stop taking it that have any tendencies towards anxiety.
Similar Forum Threads
- By redrobe in forum SupplementsReplies: 79Last Post: 09-10-2012, 07:23 PM
- By Collateral in forum Nutrition / HealthReplies: 18Last Post: 07-09-2011, 09:07 AM
- By waynaferd in forum Company PromotionsReplies: 12Last Post: 12-18-2010, 03:25 PM
- By hexstatic in forum Supplement LogsReplies: 18Last Post: 08-16-2010, 04:17 PM
- By David Dunn in forum SupplementsReplies: 10Last Post: 04-09-2009, 12:40 AM